Differential and Integral Equations

Existence and attraction of a phase-locked oscillation in a delayed network of two neurons

Yuming Chen and Jianhong Wu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article, we study the network of two neurons with delay. Using the discrete Lyapunov functional of Mallet-Paret and Sell and the techniques developed recently by Krisztin, Walther and Wu (for the scalar case), we obtain a two-dimensional closed disk bordered by a phase-locked periodic orbit and we have a complete description about the structure of various heteroclinic connections in the global forward extension of a three-dimensional $C^1$-submanifold contained in the unstable set of the trivial solution.

Article information

Source
Differential Integral Equations, Volume 14, Number 10 (2001), 1181-1236.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123098

Mathematical Reviews number (MathSciNet)
MR1852459

Zentralblatt MATH identifier
1023.34065

Subjects
Primary: 34K13: Periodic solutions
Secondary: 34K19: Invariant manifolds 34K20: Stability theory 34K60: Qualitative investigation and simulation of models 37N25: Dynamical systems in biology [See mainly 92-XX, but also 91-XX] 92C20: Neural biology

Citation

Chen, Yuming; Wu, Jianhong. Existence and attraction of a phase-locked oscillation in a delayed network of two neurons. Differential Integral Equations 14 (2001), no. 10, 1181--1236. https://projecteuclid.org/euclid.die/1356123098


Export citation